Previous |  Up |  Next


Title: Some results on $G_C$-flat dimension of modules (English)
Author: Udhayakumar, Ramalingam
Author: Muchtadi-Alamsyah, Intan
Author: Selvaraj, Chelliah
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 60
Issue: 2
Year: 2019
Pages: 187-198
Summary lang: English
Category: math
Summary: In this paper, we study some properties of $G_C$-flat $R$-modules, where $C$ is a semidualizing module over a commutative ring $R$ and we investigate the relation between the $G_C$-yoke with the $C$-yoke of a module as well as the relation between the $G_C$-flat resolution and the flat resolution of a module over $GF$-closed rings. We also obtain a criterion for computing the $G_C$-flat dimension of modules. (English)
Keyword: $GF$-closed ring
Keyword: $G_C$-flat module
Keyword: $G_C$-flat dimension
Keyword: semidualizing module
MSC: 18G20
MSC: 18G25
idZBL: Zbl 07144887
idMR: MR3982466
DOI: 10.14712/1213-7243.2019.007
Date available: 2019-08-05T09:44:42Z
Last updated: 2021-07-05
Stable URL:
Reference: [1] Bennis D.: Rings over which the class of Gorenstein flat modules is closed under extentions.Comm. Algebra 37 (2009), no. 3, 855–868. MR 2503181, 10.1080/00927870802271862
Reference: [2] Christensen L. W.: Gorenstein Dimensions.Lecture Notes in Mathematics, 1747, Springer, Berlin, 2000. MR 1799866, 10.1007/BFb0103984
Reference: [3] Christensen L. W., Frankild A., Holm H.: On Gorenstein projective, injective and flat dimensions a functorial description with applications.J. Algebra 302 (2006), no. 1, 231–279. MR 2236602, 10.1016/j.jalgebra.2005.12.007
Reference: [4] Enochs E., Jenda O. M. G.: Relative Homological Algebra.De Gruyter Expositions in Mathematics, 30, Walter de Gruyter, Berlin, 2000. Zbl 0952.13001, MR 1753146
Reference: [5] Enochs E., Jenda O. M. G., Torrecillas B.: Gorenstein flat modules.Nanjing Daxue Xuebao Shuxue Bannian Kan 10 (1993), no. 1, 1–9. MR 1248299
Reference: [6] Foxby H.-B.: Gorenstein modules and related modules.Math. Scand. 31 (1972), 267–284. MR 0327752, 10.7146/math.scand.a-11434
Reference: [7] Golod E. S.: $G$-dimension and generalized perfect ideals.Algebraic geometry and its applications, Trudy Mat. Inst. Steklov. 165 (1984), 62–66 (Russian). MR 0752933
Reference: [8] Holm H.: Gorenstein homological dimensions.J. Pure Appl. Algebra 189 (2004), no. 1–3, 167–193. MR 2038564, 10.1016/j.jpaa.2003.11.007
Reference: [9] Holm H., Jørgensen P.: Semidualizing modules and related Gorenstein homological dimensions.J. Pure. Appl. Algebra 205 (2006), no. 2, 423–445. MR 2203625, 10.1016/j.jpaa.2005.07.010
Reference: [10] Holm H., White D.: Foxby equivalence over associative rings.J. Math. Kyoto Univ. 47 (2007), no. 4, 781–808. MR 2413065, 10.1215/kjm/1250692289
Reference: [11] Huang C., Huang Z.: Gorenstein syzygy modules.J. Algebra 324 (2010), no. 12, 3408–3419. MR 2735390, 10.1016/j.jalgebra.2010.10.010
Reference: [12] Liu Z., Yang X.: Gorenstein projective, injective and flat modules.J. Aust. Math. Soc. 87 (2009), no. 3, 395–407. MR 2576573, 10.1017/S1446788709000093
Reference: [13] Rotman J. J.: An Introduction to Homological Algebra.Pure and Applied Mathematics, 85, Academic Press, New York, 1979. Zbl 1157.18001, MR 0538169
Reference: [14] Sather-Wagstaff S., Sharif T., White D.: AB-contexts and stability for Gorenstein flat modules with respect to semidualizing modules.Algebr. Represent. Theory 14 (2011), no. 3, 403–428. MR 2785915, 10.1007/s10468-009-9195-9
Reference: [15] Selvaraj C., Udhayakumar R., Umamaheswaran A.: Gorenstein n-flat modules and their covers.Asian-Eur. J. Math. 7 (2014), no. 3, 1450051, 13 pages. MR 3257526, 10.1142/S179355711450051X
Reference: [16] Vasconcelos W. V.: Divisor Theory in Module Categories.North-Holland Mathematics Studies, 14, North-Holland Publishing Co., Amsterdam, American Elsevier Publishing Co., New York, 1974. MR 0498530
Reference: [17] White D.: Gorenstein projective dimension with respect to a semidualizing module.J. Commut. Algebra 2 (2010), no. 1, 111–137. MR 2607104, 10.1216/JCA-2010-2-1-111


Files Size Format View
CommentatMathUnivCarolRetro_60-2019-2_3.pdf 266.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo